American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Jialin Hong, Hongyu Liu and Geng Sun. The multi-symplecticity of partitioned Runge-Kutta methods for Hamiltonian PDEs. Math. Comp. 75 (2006) 167-181. MR 2176395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hiroshi Akiyama. Nonstandard solvability for linear operators between sections of vector bundles. Proc. Amer. Math. Soc. 128 (2000) 2129-2135. MR 1653401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Brooks and Eran Makover. The first eigenvalue of a Riemann surface. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 76-81. MR 1696823.
Abstract, references, and article information   
View Article: PDF

[4] Fan R. K. Chung. Spectral Graph Theory. CBMS Regional Conference Series in Mathematics 92 (1996) MR MR1421568.
Book volume table of contents   

[5] Heat kernels (Chapter 10). CBMS Regional Conference Series in Mathematics 92 (1996) 149-166.
Book volume table of contents   
View Article: PDF

[6] Advanced techniques for random walks on graphs (Chapter 12). CBMS Regional Conference Series in Mathematics 92 (1996) 181-199.
Book volume table of contents   
View Article: PDF

[7] Eigenvalues of symmetrical graphs (Chapter 7). CBMS Regional Conference Series in Mathematics 92 (1996) 113-126.
Book volume table of contents   
View Article: PDF

[8] Sobolev inequalities (Chapter 11). CBMS Regional Conference Series in Mathematics 92 (1996) 167-180.
Book volume table of contents   
View Article: PDF

[9] Diameters and eigenvalues (Chapter 3). CBMS Regional Conference Series in Mathematics 92 (1996) 43-58.
Book volume table of contents   
View Article: PDF

[10] Eigenvalues and the Laplacian of a graph (Chapter 1). CBMS Regional Conference Series in Mathematics 92 (1996) 1-22.
Book volume table of contents   
View Article: PDF

[11] Isoperimetric problems (Chapter 2). CBMS Regional Conference Series in Mathematics 92 (1996) 23-42.
Book volume table of contents   
View Article: PDF

[12] Eigenvalues and quasi-randomness (Chapter 5). CBMS Regional Conference Series in Mathematics 92 (1996) 73-90.
Book volume table of contents   
View Article: PDF

[13] Harnack inequalities (Chapter 9). CBMS Regional Conference Series in Mathematics 92 (1996) 139-148.
Book volume table of contents   
View Article: PDF

[14] Paths, flows, and routing (Chapter 4). CBMS Regional Conference Series in Mathematics 92 (1996) 59-72.
Book volume table of contents   
View Article: PDF

[15] Expanders and explicit constructions (Chapter 6). CBMS Regional Conference Series in Mathematics 92 (1996) 91-112.
Book volume table of contents   
View Article: PDF

[16] Eigenvalues of subgraphs with boundary conditions (Chapter 8). CBMS Regional Conference Series in Mathematics 92 (1996) 127-138.
Book volume table of contents   
View Article: PDF

[17] T. Iwaniec, M. Mitrea and C. Scott. Boundary value estimates for harmonic forms. Proc. Amer. Math. Soc. 124 (1996) 1467-1471. MR 1301031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Pràstaro and Th. M. Rassias. A geometric approach to an equation of J. D'Alembert . Proc. Amer. Math. Soc. 123 (1995) 1597-1606. MR 1232143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Koji Fujiwara. Eigenvalues of Laplacians on a closed Riemannian manifold and its nets . Proc. Amer. Math. Soc. 123 (1995) 2585-2594. MR 1257106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John Ryan. Cauchy-Green type formulae in Clifford analysis . Trans. Amer. Math. Soc. 347 (1995) 1331-1341. MR 1249888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Masafumi Yoshino. Global hypoellipticity of a Mathieu operator . Proc. Amer. Math. Soc. 111 (1991) 717-720. MR 1042277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert Brooks and Carolyn Gordon. Isospectral families of conformally equivalent Riemannian metrics. Bull. Amer. Math. Soc. 23 (1990) 433-436. MR 1033084.
Abstract, references, and article information   
View Article: PDF

[23] Thierry Fack and Xiaolu Wang. The $C\sp *$-algebras of Reeb foliations are not AF-embeddable . Proc. Amer. Math. Soc. 108 (1990) 941-946. MR 1002156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ronald L. Lipsman. Solvability of noninvariant differential operators on homogeneous spaces . Proc. Amer. Math. Soc. 107 (1989) 271-276. MR 979228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ian M. Musson. Rings of differential operators on invariant rings of tori . Trans. Amer. Math. Soc. 303 (1987) 805-827. MR 902799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jorge Hounie. A note on global solvability of vector fields . Proc. Amer. Math. Soc. 94 (1985) 61-64. MR 781057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information   
View Article: PDF

[28] Richard Beals, Peter C. Greiner and Nancy K. Stanton. The heat equation and geometry of $\text{CR}$ manifolds. Bull. Amer. Math. Soc. 10 (1984) 275-276. MR 733694.
Abstract, references, and article information   
View Article: PDF

[29] Hyeong In Choi. Asymptotic Dirichlet problems for harmonic functions on Riemannian manifolds . Trans. Amer. Math. Soc. 281 (1984) 691-716. MR 722769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. K. Donaldson. Self-dual connections and the topology of smooth 4-manifolds. Bull. Amer. Math. Soc. 8 (1983) 81-83. MR 682827.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia